# SDR DALA1114959878

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR 70 HAS CORROSION AROUND EDGES.  REMOVED CORROSION FROM EDGES. FOUND TO BE WITHIN LIMITS.  OUT OF LIMITS AT FWD INBD CORNER IAW SRM 53-01 FIG 1, 53-23-01.  DAMAGE REMOVED IAW SRM 53-05 FIG 1.  HFEC INSP IAW DC9 NDT SPM 06-10-01.  REPAIRED PANELS IAW NDT SPM 06-10-01.001.  REMOVED, REPAIRED PANELS IAW SRM 53-05 FIG 1.  INSTALLED ID TAG PER DSP 900-5-1 NR 4.
